This site is supported by donations to The OEIS Foundation.

User:Geoffrey Caveney

From OeisWiki

Jump to: navigation, search

Co-author of the following papers:

G. Caveney, J.-L. Nicolas, and J. Sondow, "Robin's theorem, primes, and a new elementary reformulation of the Riemann Hypothesis", Integers 11 (2011), article A33. (http://www.integers-ejcnt.org/l33/l33.pdf) G. Caveney, J.-L. Nicolas and J. Sondow, "On SA, CA, and GA numbers", Ramanujan J., 29 (2012), 359-384. (http://arxiv.org/abs/1112.6010)

Erdős number: 2

Personal tools